MathSciNet Relay Station
MathSciNet bibliographic data
MR2155704 05C80 (60C05 60D05 60K35)
Borgs, Christian; Chayes, Jennifer T.; van der Hofstad, Remco; Slade, Gordon; Spencer, Joel Random subgraphs of finite graphs. I. The scaling window under the triangle condition. Random Structures Algorithms 27 (2005), no. 2, 137–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement